MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700¿ CXR TENACIO¿ Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700¿ CXR TENACIO¿ Pump; prosthesis, penis, inflatable
Model Number 72404463
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis (ipp) experienced scrotal pain.A surgical procedure was performed during which the physician identified purulent material (pus) within the scrotum, confirming the presence of an infection at the implant site.The affected area was thoroughly cleaned and the ipp was subsequently explanted and replaced with a tactra device.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100823328.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100823328 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #:(b)(4) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of infection, pain and purulent discharge were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation, since there are procedural related factors that may have contributed to the observed issue.

Brand Name
AMS 700¿ CXR TENACIO¿ Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25856053
Report Number2124215-2026-38448
Device Sequence Number5204183
Product Code JCW
UDI-Device Identifier00191506021528
UDI-Public(01)00191506021528(17)260712(10)1100546874
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/12/2026
Device Model Number72404463
Device Catalogue Number72404463
Device Lot Number1100546874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/27/2026
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale